# SDR USAA951049

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: H0643
- Condition: Bent Pin
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT NR 0578 - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  USED OVERIDE BUTTON TO RETRACT LANDING GEAR.  FOUND PIN IN CONNECTOR CM62 BENT.  STRAIGHTENED PIN AND RECONNECTED CONNECTOR, SYSTEM TEST NORMAL PER CHAP 32 AND CHAP 27 IN MM.  (M)
